# SDR WX0A2024012631951

- Difficulty date: January 25, 2024
- Submitted: January 27, 2024
- Operation: Air carrier
- Aircraft: N313NV
- Make and model: Airbus A319-111
- Aircraft serial: 2300
- Aircraft time: 51,980 hours, 34,805 cycles
- Engine: Cfmint CFM565B5P
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: UNKNOWN
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

ENGINE 1 ROLLED BACK AT FL 370 IN CLEAR AIR AUTO IGNITION AND RE-LIGHT OCCURRED / PERFORMED TROUBLESHOOTING OF #1 ENGINE ROLLBACK IAW TSM 72-00-00-810-806-A. HMU FOUND BAD, REMOVED AND REPLACED PER IAW AMM 73-21-10-400-002, OPS AND LEAK CHECKS GOOD.
